TitleFUV spectrum in the polar region during slightly disturbed geomagnetic conditions
Publication TypeJournal Article
Year of Publication2011
AuthorsLee, CN, Min, KW, Lee, J-J, Hwang, JA, Park, J, Edelstein, J, Han, W
JournalJournal of Geophysical Research
Volume116
IssueA10
Date PublishedJan-01-2011
ISSN0148-0227
URLhttp://doi.wiley.com/10.1029/2011JA016898http://www.agu.org/journals/ja/ja1110/2011JA016898/2011JA016898.pdf
DOI10.1029/2011JA016898
Short TitleJ. Geophys. Res.


Page Last Modified: February 28, 2014